Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 51, Number 8
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 51, Number 8 (1945)
PDF
Bull. Amer. Math. Soc. 51 (1945)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 51, Number 8 (1945)
PDF
Bull. Amer. Math. Soc. 51 (1945)
A note on groups without isomorphic subgroups
Irving Kaplansky PDF
Bull. Amer. Math. Soc. 51 (1945), 529-530
The basis theorem for vector spaces over rings
C. J. Everett PDF
Bull. Amer. Math. Soc. 51 (1945), 531-532
On a construction for division algebras of order 16
R. D. Schafer PDF
Bull. Amer. Math. Soc. 51 (1945), 532-534
A proof of a theorem on commutative matrices
Paco Lagerstrom PDF
Bull. Amer. Math. Soc. 51 (1945), 535-536
A remark on a result due to Blichfeldt
Loo-Keng Hua PDF
Bull. Amer. Math. Soc. 51 (1945), 537-539
Some remarks on Euler’s $\phi$ function and some related problems
Paul Erdös PDF
Bull. Amer. Math. Soc. 51 (1945), 540-544
A class of nonlinear partial differential equations and their properties
Stefan Bergman PDF
Bull. Amer. Math. Soc. 51 (1945), 545-554
On Saint Venant’s principle
R. v. Mises PDF
Bull. Amer. Math. Soc. 51 (1945), 555-562
Metric properties of a class of quadratic differential forms
P. O. Bell PDF
Bull. Amer. Math. Soc. 51 (1945), 563-571
Some invariants of certain pairs of hypersurfaces
Chuan-Chih Hsiung PDF
Bull. Amer. Math. Soc. 51 (1945), 572-582
Regularity properties of a certain class of surfaces
H. Busemann and W. Feller PDF
Bull. Amer. Math. Soc. 51 (1945), 583-598
Integral distances
Norman H. Anning and Paul Erdös PDF
Bull. Amer. Math. Soc. 51 (1945), 598-600